EconPapers    
Economics at your fingertips  
 

Kernel density estimation on random fields: the L1 theory

Marc Hallin, Michel Carbon and Lanh T. Tran

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Abstract: Kernel-type estimators of the multivariate density of stationary random fields indexed by multidimensional lattice points space are investigated. Sufficient conditions for kernel estimators to converge in L1 are obtained. The results are applicable to a large class of spatial processes.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (26)

Published in: Journal of Nonparametric Statistics (1996) v.6 n° 2-3,p.157-170

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2065

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2065

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-03-30
Handle: RePEc:ulb:ulbeco:2013/2065